A Mathematical Approach for Technology Selection in the Presence of Slightly Nonhomogeneous Technologies

There are no files associated with this record.

Title A Mathematical Approach for Technology Selection in the Presence of Slightly Nonhomogeneous Technologies
Author Farzipoor Saen, Reza
Journal Name The International Journal of Applied Management and Technology
Year Published 2007
Place of publication USA
Publisher School of Management, Walden University
Abstract The assumption of classical technology selection models is based on complete homogeneity of technologies. In spite of this assumption in many applications some technologies do not comprehensively consume common inputs to comprehensively supply common outputs. The objective of this paper is to propose a model for selecting slightly non-homogeneous technologies. A numerical example demonstrates the application of the proposed method.
Peer Reviewed Yes
Published Yes
Publisher URI http://www.ijamt.org/ijamt/IJAMT/IJAMT_V6_I4.pdf
Volume 6
Issue Number 4
Page from 107
Page to 121
ISSN 1544-4740
Date Accessioned 2010-08-13
Language en_AU
Faculty Griffith Business School
Subject Business and Management
URI http://hdl.handle.net/10072/36268
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1x

Show simple item record

Griffith University copyright notice